# SDR ASAA2020120333632

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,503 hours, 9,761 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 698114
- Condition: Inoperative
- Location: Ram Air Exhaust
- Part time: 60,118 hours, 37,724 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH RECALL, PACK LIGHT ILLUMINATED AND THEN EXTINGUISHED WITH MASTER CAUTION RESET, LEFT PACK.  GROUNDED-YES.  PERFORMED B737-800 FIM TASK 21-61-00, LEFT PACK SHOWS RAM AIR ACCT.  REMOVED AND REPLACED LEFT PACK RAM AIR ACTUATOR, PER B737-800 AMM 21-51-51-000-801 AND 21-51-21-400.  OPERATION CHECK GOOD AT THIS TIME.  NO LIGHTS ILLUMINATED DURING OPS CHECK, BITE CHECK TEST CLEAR.  THIS ACTION CLEARS MEL 21-32B, PLACARD REMOVED, SEAMC CHRIS NOTIFIED.
